# SDR SWAA2022102030401

- Difficulty date: September 25, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 26,691 hours, 12,366 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB FRONT SPAR UPPER SLIDER SEAL IS CRACKED / [01] REMOVED AND REPLACED RH UPPER SLIDER PER AMM 53-31-31;[02] INSPECTED WORK PERFORMED
